# SDR JJBA359331316

- Difficulty date: May 6, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 27,965 hours, 38,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY CEILING LIGHTS AT GALLEY AND ROW 7 DO NOT ILLUMINATE. GROUND MX CREW R & R ALL EMERGENCY LIGHT BATTERIES.  EMERGENCY LIGHTS TEST SATISFACTORY ACFT WAS RETURNED TO FLIGHT STATUS.
